# SDR ASOA201610120835

- Difficulty date: October 12, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  AFT CARGO FLOOR SUPPORT HAS CORROSION.  R & R THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01. ACFT WAS APPROVED FOR RETURN TO SERVICE.
